# SDR SWAA000376

- Difficulty date: March 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N62SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Part number: SC302
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND FASTENER MISSING AT LEFT AFT WING TO BODY FAIRING EMERGENCY EXIT LIGHT ASSY.  INSTALLED MISSING FASTENER PER MM.
